Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Red, itchy rashes on shoulders, chest, arms. Reason for above symptoms?

I have developed a rash on my shoulders, chest , and arms. They are little red dots and get all itchy, but I am not sure why this is happening. I started using a new detergent, but my legs are not itchy, neither is my stomach , and my chest hasn t been in contact really with the clean clothes (I have worn v- neck shirts the past two days, and still a rash forms on my chest and neck). I am allergic to peanuts but have not been in contact with them and my throat is not swelling . What does this sound like?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you are having either irritant or allergic contact dermatitis.

Contact with irriant or allergen may be elaborated.

It may be soap, dust, color, house dust mite, pollens, perfume, deoderant, clothes material...etc

Take antihistaminics till relief in itching.

Take a short course of steroids in tappering dose.

Apply mild steroid cream.

Avoid soap, perfume and deoderants.

Keep away from dust and fume.

Avoid eggs, fish,cows milk,nuts,fermented food in diet.

You may be benefitted.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor